# SDR IPXA2015040287631

- Difficulty date: March 16, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 77,496 hours, 12,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: ARC0535501
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, DISCOVERED GOUGE ON LT WING OTBD FLAP INBD TRACK ON FWD END AT STA XW486, ACCOMPLISHED BLEND, REPAIR ON LT WING OTBD FLAP INBD TRACK STA XW486 IAW VT-SAA, EA 011-5710-01-A5776, REV I/R AND EO 5710-57077-A, MINOR.
